# SDR SWAA032628

- Difficulty date: November 30, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 11,880 hours, 6,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Row 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MS CHECK, FOUND EEPLS INOP AT ROW 21.  RELAMPED EEPLS PER MM.
